ALESSIO MARTINI

Download the vcard Photo

Associate Professor

+39 0110907513 / 7513 (DISMA)

Last years publications

Dall'Ara, Gian Maria; Martini, Alessio (2022)
An optimal multiplier theorem for Grushin operators in the plane, II. In: JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS, vol. 28. ISSN 1069-5869
Martini, A.; Meda, S.; Vallarino, M. (2022)
Maximal characterisation of local Hardy spaces on locally doubling manifolds. In: MATHEMATISCHE ZEITSCHRIFT, vol. 300, pp. 1705-1739. ISSN 0025-5874
Martini, Alessio; Müller, Detlef; Nicolussi Golo, Sebastiano (2022)
Spectral multipliers and wave equation for sub-Laplacians: lower regularity bounds of Euclidean type. In: JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY. ISSN 1435-9855
Casarino, Valentina; Ciatti, Paolo; Martini, Alessio (2022)
Weighted spectral cluster bounds and a sharp multiplier theorem for ultraspherical Grushin operators. In: INTERNATIONAL MATHEMATICS RESEARCH NOTICES, vol. 2022, pp. 9209-9274. ISSN 1073-7928
Horwich, A. D.; Martini, A. (2021)
Almost everywhere convergence of Bochner–Riesz means on Heisenberg-type groups. In: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY, vol. 103, pp. 1066-1119. ISSN 0024-6107
Casarino, Valentina; Ciatti, Paolo; Martini, Alessio (2021)
Uniform pointwise estimates for ultraspherical polynomials. In: COMPTES RENDUS. MATHÉMATIQUE, vol. 359, pp. 1239-1250. ISSN 1778-3569
Martini, A; Vallarino, M (2021)
Riesz transforms on solvable extensions of stratified groups. In: STUDIA MATHEMATICA, vol. 259, pp. 175-200. ISSN 0039-3223
Ciatti, Paolo; Martini, Alessio, a cura di (2021)
Geometric Aspects of Harmonic Analysis. S.L., Springer, P. 479. ISBN: 9783030720582
Dall'Ara, G. M.; Martini, A. (2020)
A robust approach to sharp multiplier theorems for Grushin operators. In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 373, pp. 7533-7574. ISSN 0002-9947
Martini, A.; Meda, S.; Vallarino, M. (2020)
A family of Hardy-type spaces on nondoubling manifolds. In: ANNALI DI MATEMATICA PURA ED APPLICATA, vol. 199, pp. 2061-2085. ISSN 0373-3114
Ahrens, J.; Cowling, M. G.; Martini, A.; Muller, D. (2020)
Quaternionic spherical harmonics and a sharp multiplier theorem on quaternionic spheres. In: MATHEMATISCHE ZEITSCHRIFT, vol. 294, pp. 1659-1686. ISSN 0025-5874
Cowling, M. G.; Martini, A.; Muller, D.; Parcet, J. (2019)
The Hausdorff–Young inequality on Lie groups. In: MATHEMATISCHE ANNALEN, vol. 375, pp. 93-131. ISSN 0025-5831
Casarino, V.; Ciatti, P.; Martini, A. (2019)
From refined estimates for spherical harmonics to a sharp multiplier theorem on the Grushin sphere. In: ADVANCES IN MATHEMATICS, vol. 350, pp. 816-859. ISSN 0001-8708
Martini, A.; Ricci, F.; Tolomeo, L. (2019)
Convolution kernels versus spectral multipliers for sub-Laplacians on groups of polynomial growth. In: JOURNAL OF FUNCTIONAL ANALYSIS, vol. 277, pp. 1603-1638. ISSN 0022-1236
Martini, Alessio; Ottazzi, Alessandro; Vallarino, Maria (2019)
A multiplier theorem for sub-Laplacians with drift on Lie groups. In: REVISTA MATEMATICA IBEROAMERICANA, vol. 35, pp. 1501-1534. ISSN 0213-2230
Show all publications in Porto@Iris